# SDR DALA13048796811

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, SKIN FOUND MISREPAIRED AT BS 1500- 1520, S-28-29L.  REPAIRED IAW ER/A 518278-14.
